MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower; Automated Dispensing Cabinet
Model Number 500004500000
Medical Device Problem Codes Circuit Failure (1089); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, system drawer was not open.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 01-dec-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system had drawer failure.A field service engineer found that medbank drawers 7 and 8 were not populating correctly.Fse replaced the controller boards for cubie drawer 7 and matrix drawers 8 and 10.The drawer configuration was updated by replacing the failed cubie drawer 7 device id with the newly detected id in the populate buttons screen.Medbank support was contacted, and the issue was resolved through troubleshooting and corrective actions.Functional testing was performed, and the customer verified that the drawers were operating correctly.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ MedBank Tower
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50894155
Report Number2016493-2026-66186
Device Sequence Number12238468
Product Code BRY
UDI-Device Identifier10885403517167
UDI-Public(01)10885403517167
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500000
Device Catalogue Number1145-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown